Error estimates for a stochastic impulse control problem

Abstract : We obtain error bounds for monotone approximation schemes of a stochastic impulse control problem. This is an extension of the theory for error estimates for the Hamilton-Jacobi-Bellman equation. We obtain almost the same estimate on the rate of convergence as in the equation without impulsions [2], [3]. © 2007 Springer.
Type de document :
Article dans une revue
Applied Mathematics and Optimization, Springer Verlag (Germany), 2007, 55 (3), pp.327-357. 〈10.1007/s00245-006-0865-2〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00849555
Contributeur : Aurélien Arnoux <>
Soumis le : lundi 5 août 2013 - 10:48:40
Dernière modification le : lundi 10 décembre 2018 - 01:18:25

Lien texte intégral

Identifiants

Citation

Frédéric Bonnans, Stefania Maroso, Hasnaa Zidani. Error estimates for a stochastic impulse control problem. Applied Mathematics and Optimization, Springer Verlag (Germany), 2007, 55 (3), pp.327-357. 〈10.1007/s00245-006-0865-2〉. 〈hal-00849555〉

Partager

Métriques

Consultations de la notice

346